# SDR VNAA2019112971101

- Difficulty date: November 27, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,131 hours, 15,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT EXTERIOR EMERGENCY LIGHT INOP. DEFERRED LH AFT EMERGENCY EXIT LIGHT. REMOVED AND RPELACED LH AFT EXTERIOR EMERGENCY LIGHT IAW 33-51-15-000/400-801. NO FIX. CHECK AND FOUND CONNECTOR J877/P877 NOT CONNECTED. CONNECTED AND OPS CHECK IAW 33-51-00-710-802. OPS CHECK GOOD. THIS CLEARS MEL
